MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a temperature (temp - no physical damage) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 14-jul-2018 with the following findings: a review of the black box showed data from the dates from (b)(6) 2018 to end of pump use on (b)(6) 2018.The event was reported to have occurred on (b)(6) 2018.The black box verified a sudden voltage drop on (b)(6) 2018.During investigation, the pump electrical current draws were within specification.The pump was opened and no evidence of moisture was observed in the battery compartment or inside the pump.The power flex and components were inspected with no defects found.There was no damage observed to the power circuit.The complaint of temperature issue was not duplicated during investigation.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7605778
Report Number2531779-2018-11045
Device Sequence Number2018209
Product Code OYC
UDI-Device Identifier10840406100358
UDI-Public10840406100358
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Was the Report Sent to FDA? Yes
Device Age14 MO
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR